# SDR MALA010102

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-HEAVY CHECK, CORROSION ON SEAT TRACK (LT) BL18.3.  MAINTENANCE REPLACED SEAT TRACK BETWEEN STA 294 - 377 IAW EO S53060.
